# SDR DALA2022051303315

- Difficulty date: May 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 49,524 hours, 35,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SERVICE CHECK, SEVEN EMERGENCY LIGHTS IN THE CABIN WERE FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED SEVEN EMERGENCY LIGHT BATTERIES IN THE CABIN. OPERATIONAL CHECK WAS NORMAL. (LP #8635234)
